# SDR AALA201904229008

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 20,966 hours, 8,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulty
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBRICATED L2 DOOR UPPER GUIDE ARM ROLLER AND GUIDE PLATE TRACKS PER MCM 2502 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-00.
